# SDR SWAA2019110438555

- Difficulty date: October 16, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 74,509 hours, 44,679 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 147A0060
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STRINGER SPLICE CORRODED ON VERTICAL FLANGES AT BS. 887, STR. 27R.  / R&R STRINGER SPLICE IAW DWG & SRM.
